135 results for number.

Parameters for your search query:
Keyword    number

Open AccessReview Article
Export: RIS | BibTeX | EndNote
Bovine Tuberculosis: A Review of Molecular Diagnostic Methods and Impact on Public Health
American Journal of Microbiological Research. 2021, 9(1), 1-8. DOI: 10.12691/ajmr-9-1-1
Pub. Date: January 03, 2021Views: 546Downloads: 645
Open AccessArticle
Export: RIS | BibTeX | EndNote
Variability of Total Column Ozone with Solar Activity Features at Northern and Eastern Regions of India
Applied Ecology and Environmental Sciences. 2020, 8(6), 441-450. DOI: 10.12691/aees-8-6-16
Pub. Date: September 27, 2020Views: 1213Downloads: 1062
Figure of 11
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Elementary Proof of the Twin Prime Conjecture
Turkish Journal of Analysis and Number Theory. 2020, 8(3), 52-56. DOI: 10.12691/tjant-8-3-1
Pub. Date: July 19, 2020Views: 1192Downloads: 1052
Open AccessArticle
Export: RIS | BibTeX | EndNote
Boundary Element Method Applied to the 2D Foil with Oscillating Heave and Pitch Motions
American Journal of Mechanical Engineering. 2020, 8(1), 17-25. DOI: 10.12691/ajme-8-1-3
Pub. Date: May 22, 2020Views: 2537Downloads: 2166
Figure of 18
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generating Functions of Modified Pell Numbers and Bivariate Complex Fibonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 113-116. DOI: 10.12691/tjant-7-4-3
Pub. Date: August 10, 2019Views: 2797Downloads: 2011
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Some Properties of Coprime Labelled Graphs
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 77-84. DOI: 10.12691/tjant-7-3-4
Pub. Date: June 06, 2019Views: 2820Downloads: 2059
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Alternative Proof of a Closed Formula for Central Factorial Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 56-58. DOI: 10.12691/tjant-7-2-5
Pub. Date: April 24, 2019Views: 2985Downloads: 2060
Open AccessArticle
Export: RIS | BibTeX | EndNote
On r-Stirling Type Numbers of the First Kind
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 65-69. DOI: 10.12691/tjant-7-3-2
Pub. Date: May 16, 2019Views: 2500Downloads: 1830
Open AccessArticle
Export: RIS | BibTeX | EndNote
On an Integer Sequence via Euler ϕ Function
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 112-114. DOI: 10.12691/ajams-7-3-5
Pub. Date: May 08, 2019Views: 3397Downloads: 2482
Open AccessArticle
Export: RIS | BibTeX | EndNote
Stability Analysis of a Magneto Micropolar Fluid Layer by Variational Method
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 86-92. DOI: 10.12691/ajams-7-3-1
Pub. Date: April 26, 2019Views: 4845Downloads: 3706
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects











Journals





































Article Types